# SDR COEA2017072910816

- Difficulty date: July 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Damaged
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SEAT TRACK FRAMES 24 - 25, GOUGED AND DENTED. REPAIRED THE SEAT TRACK IAW SRM 53-00-00-300-853-A01.
